Journal Article

A formula for Euler characteristics of tautological line bundles on the Deligne-Mumford moduli spaces

Yuan Pin Lee

in International Mathematics Research Notices

Volume 1997, issue 8, pages 393-400
Published in print January 1997 | ISSN: 1073-7928
Published online January 1997 | e-ISSN: 1687-0247 | DOI: https://dx.doi.org/10.1155/S1073792897000263
A formula for Euler characteristics of tautological line bundles on the Deligne-Mumford moduli spaces

More Like This

Show all results sharing these subjects:

  • Mathematics
  • Pure Mathematics

GO

Show Summary Details

Journal Article.  0 words. 

Subjects: Mathematics ; Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.